Convex Perturbations for Scalable Semidefinite Programming

TitleConvex Perturbations for Scalable Semidefinite Programming
Publication TypeConference Paper
Year of Publication2009
AuthorsKulis, B., Sra S., & Dhillon I.
Page(s)296-303
Other Numbers2662
URLhttp://www.icsi.berkeley.edu/pubs/vision/perturb_aistats.pdf
Bibliographic Notes

Proceedings of the 12th International Conference on Artificial Intelligence and Statistics (AISTATS 2009), Clearwater Beach, Florida, pp. 296-303

Abbreviated Authors

B. Kulis, S. Sra, and I. Dhillon

ICSI Research Group

Vision

ICSI Publication Type

Article in conference proceedings